# SDR ASAA2022071739157

- Difficulty date: July 17, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 23,349 hours, 7,309 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 7074300
- Part serial: YU021579E
- Condition: Faulty
- Location: #2 Engine
- Part time: 66,564 hours, 28,114 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND FAULT 75-30452 SHORT TERM FAULT VBV POSITION SIGNAL DISAGREE ON ENG #2. GROUNDED - YES. REMOVED AND REPLACED #2 ENG VBV ACTUATOR REF B737-900 AMM 75-32-02 LEAK AND OPS CHECK GOOD.
